# SDR DLM88953722

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Sheared
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR INSIDE HANDLE INOP.  FOUND INTERIOR HANDLE RETAINING BOLT SHEARED.  INSTALLED NEW BOLT DOOR OPN NML REF IPC 52-40-11-03 ITEM 720.
